Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
22 p, 400.9 KB Limit cycles of discontinuous piecewise linear differential systems / Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil)) ; de Carvalho, Tiago (Universidade Estadual Paulista (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. [...]
2011 - 10.1142/S0218127411030441
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.